# SDR AALA202402205188

- Difficulty date: February 15, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Sleeve
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT PYLON AFT ATTACH FITTING UPPER SLEEVE WORN. REPLACED SLEEVE PER AMM 54-51-00.
